# SDR FDEA201802010286

- Difficulty date: February 1, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 49,945 hours, 22,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405048
- Part serial: 0089
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ARRIVED AT 210 KIAS, FLAPS SELECTED TO 1, FLAPS DID NOT MOVE, RECIEVED TRAILING EDGE ANNUNCIATORS.  USED ALTERNATE FLAPS IAW QRH.  REMOVED AND REPLACED THE NR 5 FLAP TRANSMISSION.  OPS TESTED GOOD IAW MM 27-51-06-4.  FLAPS OPERATE NORMAL. OK FOR SERVICE.
